# SDR CHQA20130605194

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 29,341 hours, 24,204 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,499 hours, 25,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT FORWARD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MX REPLACED THE RT FORWARD EXTERNAL EMERGENCY LIGHT ASSEMBLY.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
